# SDR TSAA0057022

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726AL
- Make and model: Boeing 737297
- Aircraft serial: 22426
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 6545455
- Condition: Corroded
- Location: Ws 15
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HAS EXFOLIATION IN GAP BETWEEN WING SKINS UPPER SURFACE 16 INCH OUTBOARD FROM FS 15 WBL 92.5.  REPAIRED IAW SRM 51-10-6.  AIRCRAFT RETURNED TO SERVICE.  (M)
